IPL treatment and thrush?

I had a treatment today, but later realized I had thrush so i treated it with an oral tablet and external cream. I am now swollen (woke up to myself scratching). Am worried the cream did this (thrush).

Doctor Answers 3

IPL

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question modessa. I understand your concern. IPL is a great treatment for facial rejuvenation. This is best evaluated by your doctor. It depends on what the cream and tablet were.

Please consult with a doctor for specific recommendations. Good luck!

IPL treatment and thrush?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thanks for your query. IPL does not cause thrush. It could be due to an allergic reaction from the cream you applied. You should see a dermatologist as soon as you can. Hope it helps.


All The Best

IPL treatment and thrush

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello, and thanks for your question. IPL alone can cause some swelling. If you are still concerned, I suggest following up with your physician. Best of luck, Dr. Frucht.  

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.